# SDR FDEA201403160515

- Difficulty date: March 16, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP FWD HINGE FITTING SURFACE FOUND CORRODED.  REWORKED IAW CMM 57-44-09 REVISION 78.  SHIM FABRICATED AND INSTALLED IAW CMM 57-44-09 REVISION 78 AND EA 1-5750-T0306612 PART 1. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120
